# SDR MWEA99905

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: E, X, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FAILED AT 33,000 FT DURING CRUISE INDICATIONS WERE SEVERE VIBRATION AND TOTAL LOSS OF OIL PRESSURE AND QUANTITY.  REMOVED AND REPLACED LEFT ENGINE.
